Diflucan and alcohol?

 Category: Diflucan

Questions and Answers

diflucan and alcohol?

i took one dose of 150mg diflucan 4 days ago. is it ok to have one or two drinks?

Did you see this other post?

http://answers.yahoo.com/question/index?qid=20080512135819AAJE7Hi

I was actually about to have a drink myself, then thought I should double-check first...took a pill yesterday. *I* should probably hold off since it is definitely still in my system. For you, after 4 days...might still be iffy.

Every single site I consulted said to avoid alcohol while taking diflucan because both drugs affect the liver.

Maybe enjoy a nice cup of herbal tea tonight and call your OBGYN tomorrow to see when it's safe to imbibe.

please help, questions about yeast infection and diflucan?

I have never had a yeast infection before so I have a few questions. I was prescribed Fluconazole (Diflucan) and was wondering if I took it today, will I be able to drink alcohol tomorrow? If my symptoms get better in 3 days, will I be able to have sex (but make sure to use a condom?) When can I go back to normal (other) sexual activities with my partner? How long will this medication decrease the effectiveness of my birth control pill? Thanks for any help!

There is no significant interaction between alcohol and Diflucan (fluconazole). I would just recommend drinking in moderation. You can engage in intercourse (with a condom) after 3 days, and normal activities after 7 days. It can decrease the effectiveness of BCP's. You should continue using a condom for 7-10 days from the last dose of Diflucan.

EDIT: To Pumpernickel. The interaction between BCP's and fluconazole is not completely understood. There are studies on both sides of the issue. IMHO it is better to err on the side of caution.

What alcohol should i avoid while having thrush and a uti ? ?

So monday i got a uti took 2 anti bioitcs for it. tuesday got thrush.took a diflucan 1 for it. wednesday still had thrush , got a bit of the uti back - so took another anti biotic. Up until today (friday morning) ive still had a bit of thrush, the top of my vagina near the cl*t feels a little red and swollen.
Im going out tonight, what alcohol should i avoid ? Ive been drinking water all week since monday and nothing else.

Is wine something i should avoid ? I usually drink white wine, pulse or recently vodka cruisers. I want to drink tonight, so what is something i can drink tat wont react to the uti i had at the start of the week (i dont have it right now) or the thrush that is pretty much gone.?

please help!

You should never drink alcohol while you are being treated for a bladder infection, or taking antibiotics.Sorry!

http://www.candida-health-nutrition-weal…

Is Apple Cider Vinegar ok to treat for reccuring yeast infections?

I have been having recurring yeast infections for several years now. I have tried everything like Monistat, Diflucan, yogurt,drinking more water, eating less sugar ,less alcohol and nothing works. I get an infect about once every three weeks .It is so annoying. It is definetly a yeast infection and not anything else. My gyno has confirmed that several times. He said some people just have large amounts of yeast in their body.I read about taking acv daily.I have an infection now and I used a Diflucan about 3 days ago , in addition to that I have been drinking 2 teaspoons in water daily for about 5 days. My yeast infection appears to be getting worse. Does ACV really work for this purpose and is there something better? Please help me.. Please , no ignorant answers! Thanks

I had many of the symptoms of candida overgrowth, so I did a candida cleanse. helped me a lot!!

Yeast infection?

I am 15 years old. Recently I had my first yeast infection. I didn't go to the doctor for it, but my mom is a nurse (takes care of moms after they have babies) and my doctor knows this, so she trusted my mom's word that it was indeed a yeast infection (she took a look...yuck, i know...). Anyway, I took Diflucan because I have problems with getting the cream....up there....it went away, but about two weeks later it came back. I took Diflucan again, and now, only four days later, the symptoms are coming back. Diflucan says it takes up to twenty four hours or so to work, so I'm obviously well past that. My question is, why do these keep recurring? I am not on antibiotics. I have never had ANY type of sex, I've only ever kissed a boy, and I don't do drugs. So unless there is another way to get HIV, it isn't that. I don't drink alcohol. I eat healthy every day. I'm pretty sure I don't have diabetes. I am under a bit of stress, but I don't think it is tons and tons. I have had a bad cough...

a few possabilities---

1-it's not a yeast infection (you don't need to have sex to have bacterial vaginitis)
2-it could be the wrong dose of diflucan
3-you already answered it, your immune system just isn't top knotch right now, you've been stressed, not sleeping well, and kind of sick
4-there are other medical conditions that can cause immune deficiency than just HIV infection. if this keeps going on you should really talk to your doctor about it and get screened for lymphomas and anything else your doctor thinks could be causing your immune problems.


most likely it's just because your stressed right now, or its a bacterial infection

Herpes, yeast infection or chemically burned myself?

okay this may sound crazy but i am in sooo much discomfort. about 6 weeks ago i fooled around with this guy who fingered me. he touched himself and then fingered me. when i got home that night, i put rubbing alcohol in an around my vagina. the next two weeks i had the worstdiscomfort....doctor said it was a yeast infection and he prescribed me diflucan for a total of 4 x's and nothing happened. He did a pap smear and it came back abnormal and then performed a colposcopy and said i was fine and not to worry...thinks the abnormal pap was due to yeast infection. I don t understand why diflucan didn t work. Also he did a culture of a water blister (mycoses) and that came back negative for genital herpes. I have also been tested for everything under the sun and everything came back negative. 6 weeks later and i am still in lots of discomfort. My insurance got cancelled and i am waiting for it to be renewed so i can t afford to see the doc right now. I am confused if this could be herpes (prosromal), yeast infection or if i just burned myself. Oh and when i drink unsweetened cranberry juice i am fine...can it help with herpes symptoms?? please someone help me

Herpes is not usually spread just by fingering, but if they had a cold sore at the time touched it then fingered you immediately after then herpes could possibly be spread that way. If you were using hair removal products down there, then it could have caused some kind of irritation or reaction.
If there was no out break then usually herpes can't be detected through a pap smear, that is usually used to detect genital warts or HPV.
If or when your insurance gets renewed you should go back to the doctor or phone them and tell them that the dillfucan didn't work and ask if they have any other suggestions as to what they think it could be.
Cranberry juice doesn't do much to help with herpes symptoms but it does help UTIs (urinary tract infections). You need antiviral medication (or you could try L-lysine) for herpes since it's a virus.

three antibiotics at once.. please help!?

I went to my doctor and was diagnosed with an upper respiratory infection so he prescribed azithromycin (zithromax) to be taken for 5 days. That same day, I saw my gynecologist who diagnosed me with a mixed flora infection and prescribed two antibiotics: metronidazole and diflucan. I've been on these three medications for three days now and I feel awful. The respiratory infection is clearing up but my head wont stop pounding and my stomach feels incredibly crampy and nauseated. I checked with the pharmacist and he said the medications were okay to take together but don't drink alcohol, which I haven't. I can't get comfortable and I've had to call out of work for three days now, I really need some help. Please, any advice!!

It's probably the metronidazole and or Azithromycin. It may not be necessary to take the metronidazole as the azithromycin should cover you for gynecological diseases such as Bacterial Vaginosis as well as your respiratory infection. You should talk to your gynecologist as I do not think that he/she would have prescribed metronidazole had he/she known that you were taking azithromycin. Stomach upsets are a common side effect of both these antibiotics.

I think I might have finally kicked a yeast infection, but now something's weird?

So, for about two years, I've been battling a chronic yeast infection. I went to a gynecologist who first told me to use Monistat. First it only worked while I was using it, then it didn't even help while I was on it. Then she put me on Diflucan, which gave me one day that wasn't quite so bad and didn't change anything.

I was treated for both a yeast infection and a bacterial infection, and none of the meds worked. So, I went holistic. Acidophilus helped a little. A holistic-type pill combined with garlic helped a lot. I've been self-treating for a yeast infection and it's been working. I also ended up using a bit of rubbing alcohol on the outside, which stung like hell but killed the itch.

For the past few days I've had barely any symptoms, but I've had yellow discharge with these little hard brown specks. According to Google, yellow might mean I have trichomoniasis, but I'm not sexually active.

What could it mean?

have a doc check it out, it could be another type of infection that the original infection opened your body up to

just be careful

blog comments powered by Disqus